The pharmacologic stability of 35-year old theophylline

@article{Regenthal2002ThePS,
  title={The pharmacologic stability of 35-year old theophylline},
  author={R. Regenthal and D. Stefanovi{\'c} and T. Albert and H. Trauer and T. Wolf},
  journal={Human and Experimental Toxicology},
  year={2002},
  volume={21},
  pages={343 - 346}
}
  • R. Regenthal, D. Stefanović, +2 authors T. Wolf
  • Published 2002
  • Medicine
  • Human and Experimental Toxicology
  • The propensity to preserve and to hoard drugs over the years at home is a well-known phenomenon and offers the possibility for intentional and accidental drug poisoning in man. We report a case of acute theophylline poisoning in an 80-year old women after ingestion of ‘Asthmo-Kranit1 ’, a 35-year old combined preparation containing theophylline and aminopyrine as the main ingredients. The patient developed the typical clinical picture of a symptomatic theophylline poisoning with flush, tremor… CONTINUE READING
    10 Citations
    A stability-study of expired ampoules manufactured more than 40 years ago.
    • 4
    In vitro dissolution of expired antibiotics
    • PDF
    Determination of Theophylline Stability in New Cream Formulation
    • 2
    • PDF
    Stability profiles of drug products extended beyond labeled expiration dates.
    • 66
    • PDF
    Drugs Past Their Expiration Date.
    • Medicine
    • JAMA
    • 2016
    Look What I Found! Poison Hunting on eBay®
    • F. Cantrell
    • Engineering, Medicine
    • Clinical toxicology
    • 2005
    • 19
    Drugs past their expiration date.
    • 11
    • PDF

    References

    SHOWING 1-10 OF 15 REFERENCES
    Theophylline Poisoning
    • 65
    Life-threatening events after theophylline overdose: a 10-year prospective analysis.
    • M. Shannon
    • Medicine
    • Archives of internal medicine
    • 1999
    • 83
    • PDF
    Reassessment of theophylline toxicity. Serum concentrations, clinical course, and treatment.
    • 42
    Theophylline toxicity from an over-the-counter preparation.
    • 3
    Adverse Reactions and Interactions with Theophylline
    • 21
    Acute and chronic human toxicity of theophylline
    • 32
    Treatment of theophylline intoxication.
    • 30
    The Clinical Im p lication of Theophylline Intoxication in the Emergency Department
    • 8
    Treatment of theophylline overdose.
    • 30